# SDR CALA2023091402785

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 76,623 hours, 27,913 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 141A61049
- Condition: Chafed
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK)  L1 DOOR AFT LOWER STOP FITTING CHAFFED.  TRANSCR IBED FROM HAECO GSO NRC# 9284374.
